# SDR SIMA20140724005

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 26,643 hours, 24,891 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ENG OIL SMELL IN MAIN CABIN THRU NR 2 PACK, COCKPIT OK & NO SMELL.  SUSPECT NR 2 ENG.  DETERMINED PROBABLE CAUSE OF SMELL TO BE FROM NEW NR 2 HEAT EXCHANGER CHANGED ON 7/22.  PERFORMED MULTIPLE ENG RUNS & NO OIL SMELL NOTED.  COMPLIED WITH ETN-EM-72-034.
